MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86224
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the time of delivery of the input, the device was separated from the adapter which makes it no longer work.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The sample was received sealed inside its pouch.A visual inspection was performed and it was observed the 15mm connector is broken.A dimensional test was performed and no difficulty was observed at the time of insertion nor extraction, and this is within specification.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at the time of delivery of the input, the device was separated from the adapter which makes it no longer work.The failure was noted before it was used in patient and it was not used in a patient.The issue was happened during dispensation from pharmacy, thus there was no patient involvement.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8638648
Report Number2936999-2019-00370
Device Sequence Number2211297
Product Code BTR
UDI-Device Identifier40884522005778
UDI-Public40884522005778
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2021
Device Model Number86224
Device Catalogue Number86224
Device Lot Number16K0990JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1